# SDR DALA2024062806586

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: UNKOWN
- Condition: Migrated
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 MIGRATED BUSHING FWD FITTING ACTUATOR FWD LUG MAIN LANDING GEAR DOOR ACTUATOR LH. CORRECTIVE ACTION: REPAIRED PER ER/A 618208-14AD, REV ORIGINAL. (0416625)
